RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 7, Pages 938–944 (Mi de11314)  

Numerical methods

A Guaranteed Error Estimate for the Stormer Method on Large Intervals

N. D. Zolotarëva

Lomonosov Moscow State University

Full text: PDF file (881 kB)

English version:
Differential Equations, 2005, 41:7, 984–990

Bibliographic databases:

UDC: 519.622
Received: 01.03.2005

Citation: N. D. Zolotarëva, “A Guaranteed Error Estimate for the Stormer Method on Large Intervals”, Differ. Uravn., 41:7 (2005), 938–944; Differ. Equ., 41:7 (2005), 984–990

Citation in format AMSBIB
\Bibitem{Zol05}
\by N.~D.~Zolotar\"eva
\paper A Guaranteed Error Estimate for the Stormer Method on Large Intervals
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 7
\pages 938--944
\mathnet{http://mi.mathnet.ru/de11314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2201985}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 7
\pages 984--990
\crossref{https://doi.org/10.1007/s10625-005-0238-7}


Linking options:
  • http://mi.mathnet.ru/eng/de11314
  • http://mi.mathnet.ru/eng/de/v41/i7/p938

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019